# SDR SWAA2013012511885

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 76,103 hours, 66,690 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: E329E
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY -- CAPT MACH/A/S INDICATOR CAPT F/D COMPUTER, CAPT ALTIMETER, CAPT RADAR ALTIMETER, WX RADAR, PWS BOTH FMC, YAW DAMPER, NR 1 COM RADIO AND TRANSFER BUS FAILED WHEN NR 2 ENGINE WAS SHUT DOWN.  REMOVED AND REPLACED RELAY PER MM.
